# SDR 95ZZZM515

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING THE ROUTINE VISUAL INSPECTION REQUIRED BY AD 95-02-18, THE RIGHT TRUSS WAS FOUND CRACKED IN AREA 'A'.  THE TRUSS WAS CHANGED AND ENGINE FUNCTIONAL TEST WAS SATISFACTORY.
